# SDR CALA2023081402497

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 89,715 hours, 36,571 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR OPEN ECAM. NORMAL PRESS RAMP REPORTED DOOR HANDLE NOT SEATED IN THE LOCK POSITION AS AIRCRAFT ARRIVED TO GATE. IMAGE ADDED FOR POSITION OF HANDLE. CYCLED DOOR AND VERIFIED DOOR IS LOCK AND SECURED. NO INDICATION NOTED ON ECAM. OK TO CONTINUE.
